MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number TEXP135RH
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
It was reported that a 500cc artoura breast tissue expander would not fill up or withdrawal properly.This was noted prior to insertion, and the product never contacted the patient.

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7719576
Report Number1645337-2018-04520
Device Sequence Number996371
Product Code LCJ
UDI-Device Identifier00081317009481
UDI-Public00081317009481
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Catalogue NumberTEXP135RH
Device Lot Number7558810
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/25/2018
Patient Sequence Number1